On integer-valued rational polynomials and depth distributions of binary codes. / Mitchell, Chris J.

In: IEEE Transactions on Information Theory, Vol. 44, 1998, p. 3146-3150.

Research output: Contribution to journalArticlepeer-review

Published

Standard

On integer-valued rational polynomials and depth distributions of binary codes. / Mitchell, Chris J.

In: IEEE Transactions on Information Theory, Vol. 44, 1998, p. 3146-3150.

Research output: Contribution to journalArticlepeer-review

Harvard

Mitchell, CJ 1998, 'On integer-valued rational polynomials and depth distributions of binary codes', IEEE Transactions on Information Theory, vol. 44, pp. 3146-3150.

APA

Mitchell, C. J. (1998). On integer-valued rational polynomials and depth distributions of binary codes. IEEE Transactions on Information Theory, 44, 3146-3150.

Vancouver

Mitchell CJ. On integer-valued rational polynomials and depth distributions of binary codes. IEEE Transactions on Information Theory. 1998;44:3146-3150.

Author

Mitchell, Chris J. / On integer-valued rational polynomials and depth distributions of binary codes. In: IEEE Transactions on Information Theory. 1998 ; Vol. 44. pp. 3146-3150.

BibTeX

@article{e081102aef534eed8fe46ea73053333b,
title = "On integer-valued rational polynomials and depth distributions of binary codes",
author = "Mitchell, {Chris J}",
year = "1998",
language = "English",
volume = "44",
pages = "3146--3150",
journal = "IEEE Transactions on Information Theory",
issn = "0018-9448",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

RIS

TY - JOUR

T1 - On integer-valued rational polynomials and depth distributions of binary codes

AU - Mitchell, Chris J

PY - 1998

Y1 - 1998

M3 - Article

VL - 44

SP - 3146

EP - 3150

JO - IEEE Transactions on Information Theory

JF - IEEE Transactions on Information Theory

SN - 0018-9448

ER -